It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ilene on July 06, 2000 at 09:45:35:

I am recently taking Flonase for severe sinus allergies and I have noticed that since I am on Flonase my blood sugar has been elevated. I am insulin dependant and taking two shots per day. My blood sugar level is usually around 112 or so and since I am using Flonase it has not been under 200.

Has anyone else had this problem or heard of anything like this? Please email me if you have and if you know what I can do.

Thank you.

Follow Ups

All times are GMT -7. The time now is 12:08 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!